MathSciNet Relay Station
MathSciNet bibliographic data
MR2541949 60E15 (60G15)
Buldigīn, V. V.; Pechuk, Ē. D. Inequalities for the distributions of functionals of sub-Gaussian vectors. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 80 (2009), 23--33; translation in Theory Probab. Math. Statist. No. 80 (2010), 25–36
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement